# SDR SIMA20130914003

- Difficulty date: September 14, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 21,854 hours, 18,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON REAR HALF OF ACFT REMAIN ON AFTER POWER DOWN.  COMPLIED WITH EMERGENCY LIGHT SYSTEM RESET.  OPS CHECK OF EMERGENCY LIGHT SYSTEM PASSED IAW AMM 33-50-00-700-801-A.
